# SDR AALA20110207TUL04

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW RING PAN CRACKED UPPER AFT CORNER, STATION 1060 RIGHT.  INSTALLED DOUBLER PER AARD 53-10-00-25.
